Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On differential geometry of hypersurfaces in the large

Author: Chuan-Chih Hsiung
Journal: Trans. Amer. Math. Soc. 81 (1956), 243-252
MSC: Primary 53.0X
MathSciNet review: 0076387
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. S. Chern, Topics in differential geometry (Mimeographed notes), Princeton, Institute for Advanced Study, 1951. MR 0090080 (19:764e)
  • [2] L. P. Eisenhart, Riemannian geometry, Princeton, 1926.
  • [3] W. V. D. Hodge, The theory and applications of harmonic integrals, 2d ed., Cambridge, 1952. MR 0051571 (14:500b)
  • [4] C. C. Hsiung, Some integral formulas for closed hypersurfaces, Math. Scand. vol. 2 (1954) pp. 286-294. MR 0068236 (16:849j)
  • [5] -, A theorem on surfaces with a closed boundary, Math. Zeit. vol. 64 (1956) pp. 41-46. MR 0074854 (17:657e)
  • [6] T. Kubota, Über die Eibereiche im $ n$-dimensionalen Raume, Science Reports of the Tôhoku Imperial University (1) vol. 14 (1925) pp. 399-402.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society